# SDR SWIA2020032649377

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FLOOR SILL HAS CORROSION FROM APPROX. FS559.00+80 TO FS559.00+112. (MARKED)    (C-CHECK) RO 3/25/2020   BLENDED OUT DAMAGE ON RH FLOOR SILL FROM FS559.00+80 TO FS559.00+112. REF: REO. THE REWORKED AREA IS OUT OF LIMITS REF REO. REMOVED AND REPLACED THE RÂ€“H FLOOR SILL AT APPROX. FS559.00+80 TO FS559.00+112 REF. BOMBARDIER DRAWING AND  CRJ200 SRM.
